# SDR IPXA2020102261567

- Difficulty date: October 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 22,170 hours, 13,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5378103821500
- Condition: Cracked
- Location: Frames 38-39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 FUSELAGE INTERNAL UPPER HALF RT SIDE CORNER BETWEEN FR C38.1 AND FR 39 SUPPORT WEB CRACKED.  REMOVED & REPLACED IAW A300 SRM 51-40-21.
